# SDR CHQA200500025

- Difficulty date: February 3, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N833RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145687
- Aircraft time: 5,593 hours, 5,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED THE RIGHT HAND OVERWING EMERGENCY EXIT LIGHT ASSEMBLY IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
